It is currently Tue Aug 22, 2017 1:23 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: help on dosing
PostPosted: Sat Dec 12, 2015 7:13 pm 
Offline
New Poster
New Poster

Joined: Sat Dec 12, 2015 6:41 pm
Posts: 3
I have been experiencing some non stop rapid heart beat, extreme panic attacks, what feels like emotional breakdowns ever since I have been put on 8mg of this medication. I have been prescribed metoprolol to help prevent the rapid heart beat but I can still feel my heart trying to beat out my chest no matter how low I get my pulse. Never going below 56. Before I saw the doctor I never exceeded 6 mg's and mostly took 4 mg doses. until 2.5 weeks ago I had been randomly taking between 1-2 mg benzos a day with the suboxone and I was very stupid and was smoking clone. Today I only took 4 mg and I'm not having any of those issues. Is it possible that the increased suboxone dose is causing these reactions? Also with dosing, if I take 4 mg's, 8 mg's, 4-8 and so on, can I keep a constant of 6 mg's in my system? I will confront my doctor when I see him but I really need some kind of answer asap because I don't think he's completely right about everything.


Top
 Profile  
 
 Post subject: Re: help on dosing
PostPosted: Sat Dec 12, 2015 7:18 pm 
Offline
New Poster
New Poster

Joined: Sat Dec 12, 2015 6:41 pm
Posts: 3
I have messed up a lot in my life and I want to quit the suboxone more than anything. I have withdrawaled from a much higher dose xanax and never experienced rapid heart beat to this extreme. I read that clone can have similar withdrawal symptoms as well but Is it a coincidence that the rapid heart beat, panic attacks, and emotional breaks would stop the same day I reduced my dose?


Top
 Profile  
 
 Post subject: Re: help on dosingc
PostPosted: Sun Dec 13, 2015 4:09 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Jun 30, 2013 5:05 am
Posts: 156
Welcome oatmeal,
I would be suspicious of the benzo! It is well known the rebound effect of benzo's heighten symptoms of anxiety and panic. Do you take the same dose of benzo each day? I understand you think sub may be the culprit. Its complicated if your taking multiple things. Try reducing if you think that will help.good luck!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: help on dosing
PostPosted: Sun Dec 13, 2015 10:28 am 
Offline
New Poster
New Poster

Joined: Sat Dec 12, 2015 6:41 pm
Posts: 3
I am only taking zubsolv and metatoperal right now. Im wondering if the zubsolv is causing it. Its 8.6/2.1 instead of 8/2. Ive been only taking these for the past 2.6 weeks. If u read above I been off the benzo and other for a while


Top
 Profile  
 
 Post subject: Re: help on dosing
PostPosted: Sun Dec 13, 2015 3:08 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Oatmeal,

What is this "clone" you're talking about? The Buprenorphine shouldn't give you a rapid heart beat. It must some other culprit and I suspect the clone thing you mentioned. A clone of what? Is it the Zubsolv?

When I was first induced with Suboxone they gave me way too much. 24 mg's withing 45 minutes. My abuse of Norco did not warrant that high of dose so it did two things immediately. 1) It caused a rapid heart beat and rise in blood pressure. Like bigtime. 2) It also caused my heart to skip a beat. The doctor and his wife/nurse freaked out and sent me to a Cardiologist where I had an echo-stress test, etc. But by that time I had already reduced my dose to 16 mg's and had adjusted to it. The tests came out just fine so I know it was the bupe. Oh yea, when I got home from my first visit I threw up. Just like I had done a bit too much H.

More info please. And I hope you're feeling better by now.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group